The decision problem for some classes of sentences without quantifiers

Journal of Symbolic Logic 8 (2):61-76 (1943)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A note on the monotonicity of reducible quantifiers.R. Zuber - 2010 - Journal of Logic, Language and Information 19 (1):123-128.
Syllogisms with fractional quantifiers.Fred Johnson - 1994 - Journal of Philosophical Logic 23 (4):401 - 422.
Magidor-Malitz quantifiers in modules.Andreas Baudisch - 1984 - Journal of Symbolic Logic 49 (1):1-8.
The decision problem for standard classes.Yuri Gurevich - 1976 - Journal of Symbolic Logic 41 (2):460-464.

Analytics

Added to PP
2009-01-28

Downloads
44 (#351,926)

6 months
12 (#203,353)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Almost structural completeness; an algebraic approach.Wojciech Dzik & Michał M. Stronkowski - 2016 - Annals of Pure and Applied Logic 167 (7):525-556.
Reasoning with models.Roni Khardon & Dan Roth - 1996 - Artificial Intelligence 87 (1-2):187-213.
Horn approximations of empirical data.Henry Kautz, Michael Kearns & Bart Selman - 1995 - Artificial Intelligence 74 (1):129-145.
An Axiomatisation of a Pure Calculus of Names.Piotr Kulicki - 2012 - Studia Logica 100 (5):921-946.

View all 15 citations / Add more citations

References found in this work

No references found.

Add more references